MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE TIGERLOOP W/ NDL WH/BLK; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. SUTURETAPE TIGERLOOP W/ NDL WH/BLK; POLYETHYLENE SYNTHETIC SUTURE
Model Number SUTURETAPE TIGERLOOP W/ NDL WH/BLK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 16-dec-2025, it was reported by an arthrex subsidiary employee via email that an ar-7534t tigerloop experienced an issue.After the graft was sutured, the tape broke.All suture material was retrieved, and the surgery was completed using the product as intended.No significant surgery delay was reported, and no additional anesthesia was administered.No adverse patient effects were reported during or following the procedure due to this issue.This was discovered during a procedure on (b)(6) 2025.Additional information was received on 23-dec-2025: this issue occurred while the ar-7534t tigerloop was in the patient.After the sutures broke, only the broken fragments were removed, as the remaining portion still appeared to contribute to the fixation of the tendon.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including improper bone preparation and/or improper surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
SUTURETAPE TIGERLOOP W/ NDL WH/BLK
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23960586
Report Number1220246-2026-00063
Device Sequence Number9528538
Product Code GAT
UDI-Device Identifier00888867288867
UDI-Public(01)00888867288867(11)250604(17)290228(10)15194571
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURETAPE TIGERLOOP W/ NDL WH/BLK
Device Catalogue NumberAR-7534T
Device Lot Number15194571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown